# SDR QMLA2012051412081

- Difficulty date: May 14, 2012
- Submitted: May 17, 2012
- Operation: Air carrier
- Aircraft: N101VU
- Make and model: Bolkms BK117C2
- Aircraft serial: 9039
- Aircraft time: 5,145 hours, 16,816 cycles
- Engine: Tmeca ARRIEL1E2
- Engine time: 5,013 hours, 9,495 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 0164540270
- Part serial: 1229M
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

CREW MEMBER SMELLED FUEL.  COULD SEE LIQUID ON THE RT REAR CLAM SHELL GLASS WINDOW.   CONTINUED FLIGHT AND LANDED WITHOUT INCIDENT.  AFTER LANDING,  FOUND THE FUEL CAP SECURE, BUT FUEL ON NR 1 ENGINE DECK AND ON THE ACFT SKIN BELOW AND AFT OF THE ENGINE DECK.    TROUBLESHOT AND FOUND FCU TO BE LEAKING BEYOND LIMITS. R & R FCU, RIGGED, AND PERFORMED MOC FLT AND FUNCTIONAL TEST FLT IAW MSM.
